Alert archive / Nebraska / Tornado Warnings in 2010

Tornado Warning 28, NWS Omaha, NE

September 13, 2010Cass County, Otoe County, Nebraska

NWS Omaha, NE issued this tornado warning at Sep 13, 2010, 5:37 PM CDT for Cass County, Otoe County, Nebraska. It was in force for 38 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2010, 5:37 PM CDT (22:37 UTC)
Expired
Sep 13, 2010, 6:15 PM CDT
In force
38 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon

Counties Cass County, NE, Otoe County, NE

The radar

The Omaha radar (KOAX), 45 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 5:45 PM CDTTSTM WND DMGMurdock, NETREE BLOWN ONTO CAR. TRUCK BLOWN OFF HIGHWAY 1. TIME ESTIMATED BASED ON RADAR IMAGERY. POWER POLES SNAPPED IN TWO. MAJOR TREE DAMAGE.
Sep 13, 5:45 PM CDTTSTM WND DMGMurdock, NETREE BLOWN ONTO CAR. TRUCK BLOWN OFF HIGHWAY 1. TIME ESTIMATED BASED ON RADAR IMAGERY. POWER POLES SNAPPED IN TWO. MAJOR TREE DAMAGE.
Sep 13, 5:50 PM CDTTSTM WND DMGElmwood, NETREE BLOWN ONTO HOME. WINDOWS BLOWN OUT OF HOME. BASEMENT FLOODED.
Sep 13, 5:50 PM CDTTSTM WND DMGElmwood, NETREE BLOWN ONTO HOME. WINDOWS BLOWN OUT OF HOME. BASEMENT FLOODED.
Sep 13, 5:59 PM CDTTSTM WND DMGWeeping Water, NEPOWER POLES SNAPPED. TREE DAMAGE.
Sep 13, 5:59 PM CDTTSTM WND DMGWeeping Water, NEPOWER POLES SNAPPED. TREE DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 13, 2:38 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.6 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2010-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1214 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2010-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1214 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

695 
WFUS53 KOAX 132237
TOROAX
NEC025-131-132315-
/O.NEW.KOAX.TO.W.0028.100913T2237Z-100913T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
537 PM CDT MON SEP 13 2010

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN CASS COUNTY IN SOUTHEAST NEBRASKA...
  NORTH CENTRAL OTOE COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 615 PM CDT

* AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A SEVERE SQUALL LINE CAPABLE OF PRODUCING RAIN WRAPPED TORNADOES
  IN ADDITION TO WIDESPREAD STRAIGHT LINE WIND DAMAGE. THIS    
  DANGEROUS STORM WAS LOCATED NEAR MURDOCK...OR 23 MILES EAST OF   
  LINCOLN...AND MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ELMWOOD...WEEPING WATER...AVOCA AND MANLEY.

THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE
MARKERS 420 AND 426.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4071 9630 4092 9644 4104 9632 4103 9630
      4102 9628 4102 9624 4100 9623 4099 9621
      4083 9600
TIME...MOT...LOC 2237Z 316DEG 21KT 4092 9626

$$

MILLER
3 follow-up statements
009 
WWUS53 KOAX 132246
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
546 PM CDT MON SEP 13 2010

NEC025-131-132315-
/O.CON.KOAX.TO.W.0028.000000T0000Z-100913T2315Z/
CASS NE-OTOE NE-
546 PM CDT MON SEP 13 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL OTOE AND
WESTERN CASS COUNTIES UNTIL 615 PM CDT...

AT 540 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED NEAR MURDOCK...OR 24 MILES EAST OF 
LINCOLN...MOVING SOUTHEAST AT 25 MPH. WINDS MAY EXCEED 90 MPH WITH 
THIS CLUSTER OF STORMS. 

LOCATIONS IMPACTED INCLUDE...
  MURDOCK...EAGLE...WEEPING WATER AND AVOCA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4071 9630 4092 9644 4104 9632 4103 9630
      4102 9628 4102 9624 4100 9623 4099 9621
      4083 9600
TIME...MOT...LOC 2245Z 316DEG 21KT 4088 9622

$$

MILLER
821 
WWUS53 KOAX 132256
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
556 PM CDT MON SEP 13 2010

NEC025-131-132315-
/O.CON.KOAX.TO.W.0028.000000T0000Z-100913T2315Z/
CASS NE-OTOE NE-
556 PM CDT MON SEP 13 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL OTOE AND
CENTRAL CASS COUNTIES UNTIL 615 PM CDT...

AT 553 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED NEAR WEEPING WATER...OR 30 MILES SOUTH OF
OMAHA...MOVING SOUTHEAST AT 25 MPH. THIS STORM IS ALSO PRODUCING 
WINDS OF 80 MPH OR MORE ON THE NORTHWEST AND WEST SIDE OF THE STORM.

LOCATIONS IMPACTED INCLUDE...
  WEEPING WATER...AVOCA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4071 9630 4089 9642 4098 9619 4083 9600
TIME...MOT...LOC 2255Z 316DEG 21KT 4083 9610

$$

MILLER
126 
WWUS53 KOAX 132311
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
611 PM CDT MON SEP 13 2010

NEC025-131-132321-
/O.EXP.KOAX.TO.W.0028.000000T0000Z-100913T2315Z/
CASS NE-OTOE NE-
611 PM CDT MON SEP 13 2010

...THE TORNADO WARNING FOR NORTH CENTRAL OTOE AND WESTERN CASS
COUNTIES WILL EXPIRE AT 615 PM CDT...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING 
WILL BE ALLOWED TO EXPIRE. HOWEVER...A SEVERE THUNDERSTORM WARNING 
REMAINS IN EFFECT FOR THE AREA. DAMAGING WINDS ARE STILL LIKELY 
ACROSS CASS AND OTOE COUNTIES.

LAT...LON 4071 9630 4089 9642 4098 9619 4083 9600
TIME...MOT...LOC 2311Z 316DEG 21KT 4076 9602

$$

MILLER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Sep 13, 4:15 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Sep 13, 4:15 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
415 PM CDT MON SEP 13 2010

.DISCUSSION...
ACTIVE WEATHER THIS EVENING WITH A TORNADO WATCH UNTIL 11PM.

A WEST TO EAST SFC FNT WAS DRAPED ACROSS EAST CENTRAL NEBRASKA
WITH WARM AND UNSTABLE AIR OVER SOUTHEAST NEBRASKA. SFC BASED
INSTABILITY WAS AROUND 3000J/KG AND 50 TO 55KTS OF DEEP LAYER SHEAR.
HAVE SEVERAL WARNINGS OUT...SO WILL KEEP THIS DISCUSSION SHORT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TONIGHT AS THE
H85 WINDS INCREASE AND THE SHORTWAVE TROF MOVES THROUGH THE FLOW
ALOFT. SOME LINGERING SHOWERS AND THUNDERSTORMS TUESDAY MORNING
WITH ONE OF THE FRONTS SAGGING INTO KANSAS TUESDAY NIGHT. TUESDAY
NIGHT THE SHOWERS AND THUNDERSTORMS WILL RE-DEVELOP AS THE LOW
LEVEL JET WILL AGAIN STRENGTHEN WITH SOUTH WINDS INCREASING WED
AHEAD OF THE NEXT MID LEVEL TROF. THE ORGANIZED PRECIP WILL DEVELOP
OVER THE DAKOTAS AND EXTEND SOUTHWARD INTO THE PLAINS WED AND WED
NIGHT WITH THE SFC FRONT MOVING THROUGH.

DUE TO THE INSTABILITY AND SHEAR...SEVERE STORMS WILL BE POSSIBLE
THROUGHOUT THIS WEATHER PATTERN IN ADDITION TO LOCALLY HEAVY RAIN.

THE STORMS WILL MOVE OUT LATER WED NIGHT WITH HIGH PRES BUILDING
IN THUR.

THURSDAY NIGHT THROUGH SUNDAY...THE SFC HIGH PRES WILL GIVE WAY TO
INCREASING SOUTH FLOW AHEAD OF A COLD FRONT THURSDAY NIGHT. DUE TO
THE ZONAL FLOW ACRS THE NRN PLAINS...THE SFC FRONT WILL PUSH
SOUTH...THEN BACK NORTH AGAIN...AND THE BACK SOUTH AGAIN. WHEN THE
FRONT MEANDERS BACK AND FORTH...THERE WILL BE A CHANCE OF SHOWERS
AND THUNDERSTORMS IN THE VICINITY OF THE FRONT. TEMPERATURES
SHOULD WARM UP SOUTH OF THE FRONT INTO THE 80S. THE LONG RANGE
MODELS CONTINUES TO HAVE LATITUDINAL DIFFERENCES. TODAY/S RUNS ARE
FARTHER NORTH...THUS MORE TEMPS ABOVE NORMAL.

&&

.AVIATION...
A SFC FRONT IN THE AREA AND A VERY MOIST AIRMASS WILL CONTRIBUTE
SCT TSRA. THE LOW LEVEL JET WILL INCREASE AND THIS WILL ALLOW THE
STORMS TO CONTINUE THRU THIS EVENING ESPECIALLY AT KLNK AND KOMA WITH
MVFR CIGS AND VSBYS WITH THE TSRA. BEHIND THE PRECIPITATION MVFR
CIGS WILL FILL IN...WITH VFR CIGS AFT 15Z.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

ZAPOTOCNY
Hazardous weather outlook, Sep 13, 5:27 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
527 PM CDT MON SEP 13 2010

IAZ069-079-080-090-091-NEZ030-042>045-050>053-065>068-078-088>093-
141230-
POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-BOONE-PLATTE-COLFAX-
DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-
CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
527 PM CDT MON SEP 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT

STRONG THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA
THIS EVENING. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS AS THE MAIN HAZARDS. AN ISOLATED TORNADO CANNOT BE
RULED OUT.

THESE STORMS WILL CONTINUE ALONG A STALLED FRONTAL BOUNDARY NEAR
THE INTERSTATE 80 CORRIDOR THROUGH THE EVENING. THESE STORMS ARE
EXPECTED TO MOVE SOUTHEAST INTO KANSAS AND MISSOURI BY LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

UNSETTLED WEATHER IS EXPECTED TO CONTINUE INTO TUESDAY AND
WEDNESDAY...WHICH IS LIKELY TO INCLUDE SEVERAL CHANCES FOR
THUNDERSTORMS DURING THE PERIOD. A FEW STORMS COULD BE SEVERE ON
WEDNESDAY ACROSS SOUTHEAST NEBRASKA.

SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER AND
ACTIVATION MAY BE NEEDED.

IAZ043-055-056-NEZ011-012-015>018-031>034-141230-
MONONA-HARRISON-SHELBY-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-
MADISON-STANTON-CUMING-BURT-
527 PM CDT MON SEP 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST
NEBRASKA.

.DAY ONE...TONIGHT

A FEW ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING.
THE MAIN THUNDERSTORM ACTIVITY WILL BE DOWN ALONG THE INTERSTATE
80 CORRIDOR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

UNSETTLED WEATHER IS EXPECTED TO CONTINUE INTO TUESDAY AND
WEDNESDAY...WHICH IS LIKELY TO INCLUDE SEVERAL CHANCES FOR
THUNDERSTORMS DURING THE PERIOD.

SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TODAY OR TONIGHT...BUT
SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL A HALF INCH OR GREATER...
AND ANY SIGNIFICANT RAINFALL.

In the hours before

Local storm report, Sep 13, 4:54 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
454 PM CDT MON SEP 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HAIL             WAHOO                   41.22N 96.62W
09/13/2010  E1.75 INCH       SAUNDERS           NE   LAW ENFORCEMENT

&&

CZAPOTOC
Local storm report, Sep 13, 4:56 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
456 PM CDT MON SEP 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             5 N WAHOO               41.29N 96.62W
09/13/2010  E1.75 INCH       SAUNDERS           NE   LAW ENFORCEMENT

&&

CZAPOTOC
Special weather statement, Sep 13, 4:57 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
457 PM CDT MON SEP 13 2010

NEZ088-089-132245-
GAGE NE-JEFFERSON NE-
457 PM CDT MON SEP 13 2010

...SPECIAL WEATHER STATEMENT FOR JEFFERSON AND SOUTHWESTERN GAGE
COUNTIES UNTIL 545 PM CDT...

AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS CONTINUED OVER JEFFERSON COUNTY AND WERE MOVING EAST
AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DILLER...ODELL...ENDICOTT...JANSEN...
  ROCK CREEK STATION STATE HISTORICAL PARK...
  STEELE CITY...
  HARBINE...

MILLER
Local storm report, Sep 13, 4:59 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
459 PM CDT MON SEP 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             WAHOO                   41.22N 96.62W
09/13/2010  M2.00 INCH       SAUNDERS           NE   TRAINED SPOTTER

            SMALL LIMBS DOWN.

&&

VDEWALD
Local storm report, Sep 13, 5:29 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
529 PM CDT MON SEP 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     ASHLAND                 41.04N 96.37W
09/13/2010  E80 MPH          SAUNDERS           NE   TRAINED SPOTTER

            NUMEROUS TREE LIMBS BLOWN DOWN.

&&

VDEWALD
Local storm report, Sep 13, 5:31 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
531 PM CDT MON SEP 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TSTM WND GST     4 WSW ASHLAND           41.02N 96.44W
09/13/2010  M67 MPH          SAUNDERS           NE   TRAINED SPOTTER

&&

CZAPOTOC

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 2:51 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline54 min
Sep 13, 3:23 PM CDTSevere Thunderstorm WarningOAXColfax, Platte52 min
Sep 13, 3:35 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson46 min
Sep 13, 3:38 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline37 min
Sep 13, 4:00 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Saunders60 min
Sep 13, 4:03 PM CDTTornado WarningOAXJefferson42 min
Sep 13, 4:08 PM CDTSevere Thunderstorm WarningOAXCuming, Stanton41 min
Sep 13, 4:29 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy, Saunders46 min
Sep 13, 5:05 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Sarpy, Saunders40 min
Sep 13, 5:29 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe, Sarpy, Saunders46 min
Sep 13, 5:34 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson41 min
Sep 13, 6:00 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Johnson, Lancaster, Nemaha, Otoe45 min
Sep 13, 6:13 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson26 min
Sep 13, 6:23 PM CDTSevere Thunderstorm WarningOAXNemaha, Otoe52 min
Sep 13, 6:28 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Pawnee, Richardson62 min
Sep 13, 6:49 PM CDTSevere Thunderstorm WarningOAXNemaha, Richardson41 min

Nearby

Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.